Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1976, Volume 44, Issue 2

A Problem on Rankings by Committees<241:APORBC>2.0.CO;2-1
p. 241-246

J. W. Moon

We consider how large a committee must be before it is possible to achieve simultaneously any two rankings of m alternatives by two seemingly consistent procedures.

Log In To View Full Content

Journal News